# SDR DL72S960227

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corrosion
- Location: Bs 380-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL HMV, STA 380 TO 440 CENTER RT GALLEY TRACK HAS CORROSION IN AND ON LEGS OF TRACK.  REMOVED TRACKS FROM STA 380 TO 440.  INSTALLED NEW TRACK PER MM 53-20-11.
